# SDR REXA2012050100604

- Difficulty date: May 1, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 18,615 hours, 16,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT THRUST REVERSER WILL NOT STOW.  CLEANED STOW SWITCH. OPS CHECKED GOOD.
